You might want to have your dr check you for the c difficile infection. This will cause abdominal pain, nausea, diarrhea, etc. Flagyl will take care of it but it can come back and sometimes need to be treated with vancomycin. If you have this and need to be treated with the vanco, you need to see your dr right away because when I had it I needed the tapered dose of vanco and it cost over $8000.
I hope you don't have it and that you feel better soon, but please talk to your dr about it because you can become extremely ill if you do have it.
spleen/appendix/gall bladder-removed/endometriosis/complete hysterectomy at 29/sinus surgery/numerous allergies & asthma/chronic kidney stones/ pancreatitis 3x's/2 knee surgeries-now need replacement/bunion & 2 neuroma surgeries/shoulder surgery w/ pins-which also froze following surgery/severe adhesions & scar tissue-stomach to chest-liver to ribs-colon to pelvis/severe IBS w/ constipation/subtotal colectomy 7/08/ c difficile
Am now down from 17 meds a day to 8 and VERY healthy:)
There's always hope and things will get better :)